# SDR IPXA2017022514406

- Difficulty date: February 7, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC83605
- Part serial: 48473
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT HORIZONTAL STAB L/E EXTERIOR SKIN CORRODED, 26 INCHES FROM INBD E.O.P.  REPAIRED IAW EA 011-5510-01-A6658 REV. IR,  AND EO MD11-5510-63367-A.
